Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by genelo on June 21, 2002, at 13:49:19
I have been on Celexa 20mg since last October and have decided to give up all meds. (tired of side effects and being too laconic. I reduced to 15 mg. daily starting 5 days ago and have just started experiencing slight nausea and very slight dizziness. Is this a normal reaction to withdrawl? Anyone know how long this usually lasts until you level off? I am attempting to wean at 5mg. every two weels.
Posted by rainbowlight on June 21, 2002, at 19:33:54
In reply to How long do withdrawl effects last when quitting C, posted by genelo on June 21, 2002, at 13:49:19
It sounds like pretty typical withdrawel symptoms. I think your plan of cutting down 5 mgs. every two weeks is a good one. I know how rough the withdrawel can be. If the nausea is really bothering you try Ginger capsules from a health food store. They get rid of the nausea very well. Drinking Ginger Ale or grapefruit soda seems to help too. I hope it passes for you quickly.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.